MAUDE Adverse Event Report: CardioQuip, LLC CardioQuip Modular Cooler Heater; Cardiopulmonary Bypass Device

CardioQuip, LLC CardioQuip Modular Cooler Heater; Cardiopulmonary Bypass Device
Model Number MCH-1000(i)
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction

Brand Name
CardioQuip Modular Cooler Heater
Common Device Name
Cardiopulmonary Bypass Device
Manufacturer (Section D)
CardioQuip, LLC
8422 calibration ct.
college station TX 77845
Manufacturer (Section G)
CardioQuip, LLC
8422 calibration ct.
college station TX 77845
Manufacturer Contact
charley ford
8422 calibration ct.
college station, TX 77845
+1(979)691-0202
MDR Report Key50675036
Report Number3007899424-2026-00194
Device Sequence Number5277688
Product Code DWC
UDI-Device Identifier00860000846110
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMCH-1000(i)
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown